# SDR 2008UALA05876

- Difficulty date: September 24, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 46,607 hours, 5,635 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FWD 2 EMERGENCY LIGHT ASSY INOP.  REPLACED BATTERY PACK.
